# SDR JIKA2023100901

- Difficulty date: October 9, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N68TA
- Make and model: Beech C-99
- Aircraft serial: U177
- Aircraft time: 26,595 hours, 38,843 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Motor
- Part number: 1153800025
- Part serial: 1454
- Condition: Failed
- Location: Mlg
- Part time: 1,387 hours, 1,628 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON LANDING, THE GEAR DOWN SELECTION FAILED WHEN ACTUATED. HE THEN EXERCISED THE EMERGENCY LANDING GEAR HANDLE AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE HYDRAULIC RESERVOIR CAP AND SEAL AND THE LANDING GEAR MOTOR. THE AIRCRAFT PERFORMED A SUCCESSFUL OPERATIONAL CHECK FLIGHT BEFORE IT WAS RETURNED TO SERVICE.
